# SDR ABXA202252658

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767
- Aircraft serial: 24729
- Aircraft time: 95,420 hours, 16,966 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 19156160201101
- Part serial: 395
- Condition: None
- Location: Zone 100
- Part time: 1,834 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHED STAB TRIM EICAS MESSAGE ON TAKEOFF ROLL AT APPROX 65 KTS. ABORTED TAKEOFF. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLESHOT SYSTEM. NO FAULT ON SAM L/H OR R/H FOUND R/H STCM FAULT RESET AND MAINTENANCE PROCEDURE 27-91-2 PERFORMED TESTED OK AIRCRAFT REMAIN CAT IIIB. AIRCRAFT RETURNED TO SERVICE
